Ask an expert
Question

14 Feb 2004

lupus & menopause
I'm 29 years old and other prolong chemoteraphy my periods has stopped. I'm now on Hormonal R Treatment. I want to know if I can stop the HRT because, Im gaining weight and also my period has nt came back. I'm using PremPak 0.625mg.??? I'm also using Actonel for Osteoporis.
Answer 409 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You have become menopausal at a very young age and it would be advisable to continue with the HRT to prevent all the side effects of the menopause. If you are not having periods you should see your gynaecologist about this. The weight gain is unlikely to be related to the HRT. If it is, it would not be responsible for more than 3-4 kg of weight gain.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19305 votes
Vote